You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1964-1965/16/3
Uniqueness of positive weak solutions of second order parabolic equations
Download
PDF
- Uniqueness of positive weak solutions of second order parabolic equations
Article
Original scientific text
Title
Uniqueness of positive weak solutions of second order parabolic equations
Authors
D. G. Aronson
1
Affiliations
Minneapolis
Annales Polonici Mathematici
1964-1965/16/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
285-303
Main language of publication
English
Published
1965
Exact and natural sciences
mathematics